# SDR 2004FA0000874

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N6935C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870167
- Aircraft time: 13,153 hours
- Engine: Cont TSIO360EB
- Engine time: 1,225 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Missing
- Location: Magneto
- Part time: 1,225 hours
- Component: Magneto
- Component part number: BL5005561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 96-12-07, THE MECHANIC NOTICED THAT THE STOP PIN FOR THE IMPULSE COUPLING WAS MISSING.  INSPECTED THE ACCESSORY SECTION AND FOUND THE PIN WEDGED BETWEEN THE CRANK CASE AND A GEAR.  REMOVED THE PIN, NO FURTHER DAMAGE WAS FOUND.
